# SDR 99ZZZX784

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 25
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD2059
- Condition: Discharged
- Location: Cabin
- Component: Jet, PS823B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DISCHARGED.
